Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15345

Title: Weakly hyperbolic equations with non-analytic coefficients and lower order terms
Authors: Garetto, Claudia
Ruzhansky, Michael
Keywords: Hyperbolic equations
Gevrey spaces
Issue Date: 2013
Publisher: Springer (© the authors)
Citation: GARETTO, C. and RUZHANSKY, M., 2013. Weakly hyperbolic equations with non-analytic coefficients and lower order terms. Mathematische Annalen, 357 (2), pp. 401-440.
Abstract: In this paper we consider weakly hyperbolic equations of higher orders in arbitrary dimensions with time-dependent coefficients and lower order terms. We prove the Gevrey well-posedness of the Cauchy problem under C-regularity of coefficients of the principal part and natural Levi conditions on lower order terms which may be only continuous. In the case of analytic coefficients in the principal part we establish the C well-posedness. The proofs are based on using the quasi-symmetriser for the corresponding companion system and inductions on the order of equation and on the frequency regions. The main novelty compared to the existing literature is the possibility to include lower order terms to the equation (which have been untreatable until now in these problems) as well as considering any space dimensions. We also give results on the ultradistributional and distributional well-posedness of the problem, and we look at new effects for equations with discontinuous lower order terms.
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00208-013-0910-9.
Sponsor: [C. Garetto was] supported by the Imperial College Junior Research Fellowship. [M. Ruzhansky was] supported by EPSRC Leadership Fellowship EP/G007233/1.
Version: Accepted for publication
DOI: 10.1007/s00208-013-0910-9
URI: https://dspace.lboro.ac.uk/2134/15345
Publisher Link: http://dx.doi.org/10.1007/s00208-013-0910-9
ISSN: 0025-5831
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
13_1_006.pdfAccepted version438.51 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.